# SDR DALA2024100709741

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0592097) FOUND CRACK IN FRAME AT BS 440 STR 8L INBD FASTENER HOLE. REPAIRED PER WORK CARD 2526-01236-04A INSTRUCTIONS, REF SUPPORTING AA 2526-01236.
